Jump to content

Photo

Long Ib On Accutane...still Breaking Out At Day 33 :(

initial breakout accutane hormonal acne

3 replies to this topic

#1 acnenomoreplease

acnenomoreplease

    New Member

  • Members
  • Posts & Likes
    Posts: 5
    Likes: 1
About Me
  • Gender:Female
  • Location:Canada
  • Joined: 17-January 13

Posted 19 January 2013 - 02:46 PM

Hey everyone!

I'm 27 and started having problems with my skin ever since I stopped taking the pill (tried them all...Yasmin, Alesse, OrthoTriCyclen...). Basically, I don't want to go down that road again and I want to «clear my skin» and cure my body once and for all. I had small comedones on my forehead and more and more cysts on the chin area (wich has always been my problem area but never this bad...).

So I started Accutane 33 days ago (week 5) and I'm still breaking out really bad on my chin (from what I'm guessing is my initial breakout, it started at week 2 approx). My skin feels a lot less oily and my forehead is somewhat clear but I feel like my chin is becoming worse everyday... :(

I'm on 20mg/day and weight 58kg. My doctor told me nothing about alcohol cosumption but I was just wondering if it might increase the breakout (I took a glass of wine maybe 3 or 4 times since I've started, nothing much...but everytime it seems to result in an other breakout!).

Anyone suffering from what seems like a very long initial breakout?

When will my skin be clear again?

Any experience with low drinking and breakouts while on tane?

HELP! :((

#2 Brownilocks

Brownilocks

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 164
    Gallery Images: 5
    Likes: 15
About Me
  • Gender:Female
  • Joined: 12-April 08

Achievements

     

Posted 19 January 2013 - 03:44 PM

I'm 29 and still breaking out at day 48... The break outs are smaller than before but I'm getting tired of it too... Haven't drank at all on it cause my doc is super insistent that I don't so don't know if thats causing you any probs or not... I'm 50kg at 60mg a day since starting. Are your breakouts as bad as always, or are the new spots getting smaller each time? Thats what seems to be starting to happen with mine, but I have got 3 new cysts in the past couple of weeks.

#3 acnenomoreplease

acnenomoreplease

    New Member

  • Members
  • Posts & Likes
    Posts: 5
    Likes: 1
About Me
  • Gender:Female
  • Location:Canada
  • Joined: 17-January 13

Posted 20 January 2013 - 11:04 AM

Hi! Thanks for your answer :) It seems to get better on some areas (forehead and cheeks) but worse on my chin...Hope it'll heal fast and be getting all better soon :(

Was your acne also caused by stopping the pill? I wonder if Accutane works well for hormonal related acne (which seems to be my case since I never broke out that bad before). Will talk to my dermatologist this week and keep you posted of his answers :)

Stay strong!

#4 Brownilocks

Brownilocks

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 164
    Gallery Images: 5
    Likes: 15
About Me
  • Gender:Female
  • Joined: 12-April 08

Achievements

     

Posted 20 January 2013 - 11:45 AM

I think it works for hormonal cause it seems to be starting to help me (1 1/2 months) and mine IS hormonal. I am on the pill now and have been for like 10 years, so I don't think its had any effect on my acne ever. I've always had good and bad skin on the pill and have been on about 4 different kinds total. We are about at the same stage in treatment so hopefully we will see some changes soon! I've seen where 3 months is a turn around point for some people but I hope it doesn't take that long... Good luck! :D


0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users